# SDR SWAA090534

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 67,933 hours, 61,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: P8020003101
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EMERGENCY FLASHLIGHT SHIELD BROKEN.  REPLACED SHIELD PER MM.
